On congruence lattices in a category

Jiří Adámek; Teo Sturm

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 3, page 385-395
  • ISSN: 0011-4642

How to cite

top

Adámek, Jiří, and Sturm, Teo. "On congruence lattices in a category." Czechoslovak Mathematical Journal 29.3 (1979): 385-395. <http://eudml.org/doc/13146>.

@article{Adámek1979,
author = {Adámek, Jiří, Sturm, Teo},
journal = {Czechoslovak Mathematical Journal},
keywords = {lattice of congruences; kernel pair; congruence permutability; modularity},
language = {eng},
number = {3},
pages = {385-395},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On congruence lattices in a category},
url = {http://eudml.org/doc/13146},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Adámek, Jiří
AU - Sturm, Teo
TI - On congruence lattices in a category
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 3
SP - 385
EP - 395
LA - eng
KW - lattice of congruences; kernel pair; congruence permutability; modularity
UR - http://eudml.org/doc/13146
ER -

References

top
  1. J. Adámek, On the cogeneration of algebras, to appear in Math. Nachrichten. Zbl0419.08011MR0543416
  2. M. Barr P. A. Grillet D. van Osdol, Exact categories, Springer Lecture Notes 236, Springer 1971. (1971) 
  3. M. Barr, 10.1016/0022-4049(74)90025-5, J. Pure Appl. Algebra 4 (1974), 1 - 8. (1974) Zbl0281.18003MR0374239DOI10.1016/0022-4049(74)90025-5
  4. H.-J. Hoehnke, Über den Verband der Faktorobjekte eines Objekts in einer Bikategorie, Studien zur Algebra und ihre Anwendungen, Akademie-Verlag Berlin (1972) 26-40. (1972) Zbl0275.18009MR0344302
  5. L. Kučera A. Pultr, On a mechanism of defining morphisms in concrete categories, Cahiers Top. Geom. Diff. 13 (1974), 397-410. (1974) Zbl0275.18006MR0393173
  6. T. Sturm, Verbände von Kernen isotoner Abbildungen, Czech. Math. J. 22 (1972), 126-144. (1972) Zbl0346.06002MR0307919
  7. T. Sturm, Einige Charakterisationen von Ketten, Czech. Math. J. 23 (1973), 375-391. (1973) Zbl0346.06005MR0329985
  8. T. Sturm, On the lattices of kernels as isotonic mappings II, Czech. Math. J. 27 (1977), 271-308. (1977) Zbl0437.06005MR0498298
  9. T. Sturm, Lattices of convex equivalences, Czech. Math. J. 29 (1979), 396-405. (1979) Zbl0433.06007MR0536067

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.